Skip to Content
Adolfo Escobedo

Adolfo Escobedo

Assistant Professor, School of Computing, Informatics, and Decision Systems Engineering, Ira A. Fulton Schools of Engineering

adres@asu.edu

480-965-5248

School of Computing, Informatics, and Decision Systems Engineering
Arizona State University
PO Box 878809
Tempe, AZ 85287-8809

Titles

  • Senior Sustainability Scientist, Julie Ann Wrigley Global Institute of Sustainability
  • Assistant Professor, School of Computing, Informatics, and Decision Systems Engineering, Ira A. Fulton Schools of Engineering

Biography

Adolfo R. Escobedo is an educator and researcher in the field of industrial engineering and operations research. His research interests are in the theory and application of mathematical programming and computing, specifically in the design and analysis of algorithms for decision theory, power systems operations & planning, optimization software development, and circular economy.

Escobedo joined ASU as an assistant professor in 2016. He received a PhD in Industrial and Systems Engineering from Texas A&M University in 2016 and a BA in Mathematics from California State University Los Angeles in 2009. In conjunction with Erick Moreno-Centeno, Escobedo received an Honorable Mention in the 2015 INFORMS Junior Faculty Interest Group paper competition as a student at Texas A&M based on his work on roundoff error-free factorization algorithms.

Education

  • PhD, Industrial and Systems Engineering, Texas A&M University, 2016
  • BA, Mathematics, California State University-Los Angeles, 2009

Expertise

Journal Articles

2017

Escobedo, A. R. and E. Moreno-Centeno. 2017. Roundoff-error-free basis updates of LU factorization for the efficient validation of optimality certificates. SIAM Journal on Matrix Analysis and Applications 38(3):829-853. DOI: 10.1137/16M1089630. (link )

2016

Moreno-Centeno, E. and A. R. Escobedo. 2016. Axiomatic aggregation of incomplete rankings. Journal of IIE Transactions 48(6):475-488. DOI: 10.1080/0740817X.2015.1109737. (link )

2015

Escobedo, A. R. and E. Moreno-Centeno. 2015. Roundoff-error-free algorithms for solving linear systems via Cholesky and LU factorizations. Informs Journal on Computing 27(4):677-689. DOI: 10.1287/ijoc.2015.0653. (link )

2014

Escobedo, A. R., E. Moreno-Centeno and K. W. Hedman. 2014. Topology control for load-shed recovery. IEEE Transactions on Power Systems 29(2):908-916. DOI: 10.1109/TPWRS.2013.2286009. (link )